English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

The ring of quasimodular forms for a cocompact group

MPS-Authors
/persons/resource/persons235939

Ouled Azaiez,  Najib
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Ouled Azaiez, N. (2008). The ring of quasimodular forms for a cocompact group. Journal of Number Theory, 128(7), 1966-1988. doi:10.1016/j.jnt.2007.08.004.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2850-5
Abstract
There is no abstract available